Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Degrees of irreducible characters of $ (B,\,N)$-pairs of types $ E\sb{6}$ and $ E\sb{7}$

Author: David B. Surowski
Journal: Trans. Amer. Math. Soc. 243 (1978), 235-249
MSC: Primary 20C15; Secondary 16A25
MathSciNet review: 502905
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a finite (B, N)-pair whose Coxeter system is of type $ {E_6}$ or $ {E_7}$. Let $ 1_B^G$ be the permutation character of the action of G on the left cosets of the Borel subgroup B in G. In this paper we give the character degrees of the irreducible constituents of $ 1_B^G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C15, 16A25

Retrieve articles in all journals with MSC: 20C15, 16A25

Additional Information

Keywords: System of (B, N) pairs, irreducible characters, generic algebras, generic degrees, specializations
Article copyright: © Copyright 1978 American Mathematical Society